MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 6; CEMENTLESS STEM

MEDACTA INTERNATIONAL SA STEM: AMISTEM H HA COATED LAT STEM SIZE 6; CEMENTLESS STEM
Catalog Number 01.18.146
Health Effect - Clinical Code Inadequate Osseointegration (2646)
Date of Event 11/06/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 08 november 2019.Lot 136205: 30 items manufactured and released on 11-mar-2014.Expiration date: 2019-01-31.No anomalies found related to the problem.To date, 27 items of the same lot have been already sold with another similar reported event.
 
Event or Problem Description
The patient came in complaining of instability caused from a loose stem.The cause of the loose stem is unknown.The surgeon revised the stem and liner 1 year and 5 months after primary.The surgery was completed successfully.

Brand Name
STEM: AMISTEM H HA COATED LAT STEM SIZE 6
Common Device Name
CEMENTLESS STEM
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, 6874
SZ  6874
MDR Report Key9393436
Report Number3005180920-2019-01002
Device Sequence Number2851798
Product Code LZO
UDI-Device Identifier07630030804229
UDI-Public07630030804229
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K093944
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Device Explanted Year2019
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 12/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/31/2019
Device Catalogue Number01.18.146
Device Lot Number136205
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/06/2019
Initial Report FDA Received Date12/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;